| Model Number |
MMT-751NAP |
| Medical Device Problem Code |
Intermittent Communication Failure (4038)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/14/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had watchdog timeout alarm.The customer's blood glucose was 125 mg/dl.Customer was able to clear the alarm.The customer was assisted in performing a self test and the test was passed.Customer took out the battery and put the same battery in resulting in a black circle and not able to hit self test had customer change out battery.The insulin pump will not be returned for analysis.